Conditions for the negativity of the Green's function of a Sturm–Liouville problem for a second order linear ordinary differential equation
Differencialʹnye uravneniâ, Tome 5 (1969) no. 6, pp. 1114-1119
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_6_a14,
author = {G. N. Zhevlakov and S. A. Pak},
title = {Conditions for the negativity of the {Green's} function of a {Sturm{\textendash}Liouville} problem for a second order linear ordinary differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1114--1119},
year = {1969},
volume = {5},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_6_a14/}
}
TY - JOUR AU - G. N. Zhevlakov AU - S. A. Pak TI - Conditions for the negativity of the Green's function of a Sturm–Liouville problem for a second order linear ordinary differential equation JO - Differencialʹnye uravneniâ PY - 1969 SP - 1114 EP - 1119 VL - 5 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_6_a14/ LA - ru ID - DE_1969_5_6_a14 ER -
%0 Journal Article %A G. N. Zhevlakov %A S. A. Pak %T Conditions for the negativity of the Green's function of a Sturm–Liouville problem for a second order linear ordinary differential equation %J Differencialʹnye uravneniâ %D 1969 %P 1114-1119 %V 5 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1969_5_6_a14/ %G ru %F DE_1969_5_6_a14
G. N. Zhevlakov; S. A. Pak. Conditions for the negativity of the Green's function of a Sturm–Liouville problem for a second order linear ordinary differential equation. Differencialʹnye uravneniâ, Tome 5 (1969) no. 6, pp. 1114-1119. http://geodesic.mathdoc.fr/item/DE_1969_5_6_a14/